Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

There was pain in my left kidney.What would the problem ?

i have problem with my left kidney .in beginning there was pain in my left kidney and now i thing my kidney is not making libido anymore. can u plz tell what would the problem?
Asked On : Wed, 2 Mar 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
the pain may be due to the stone .you can take varunadi kadha 2teaspoon 3time &bang bhasma 2gm 2time.also drink more water .
Answered: Wed, 2 Mar 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
for left kidney pain you should get routine urine test & culture sensitivity test ,Plain X-ray kidney ureter bladder region (KUB area),sonography to find the cause .
Treatment depends on the cause .If it is infection only simply a course of antibiotics is sufficient& if due to stone line of management will change.
Kidney don't play any role in libido,forget it.Sexual behavior reflects one`s personalty.

Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor